# SDR DXTA2025030602563

- Difficulty date: March 2, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0229
- Aircraft time: 5,525 hours, 3,592 cycles
- Engine: Pwc PW306D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

WE FELT AND HEARD A VERY NOTICABLE "CLUNK" AT 200' AGL ON APPROACH. DURING POSTFLIGHT, FOUND EVIDENCE OF BIRD STRIKE ON RIGHT WING LEADING EDGE DIRECTLY IN FRONT OF ENGINE. LARGE BLOOD SPATTERS ON UNDERSIDE OF COWLING, AND BLOOD SCATTERED ON SPINNER AND INSIDE OF ENGINE INLET. REAR OF ENGINE SHOWS UNUSUAL AMOUNT OF OIL STREAKING INSIDE. CORRECTIVE ACTION: INSPECTED ENGINE. NO DEFECTS NOTED. OPS CHECK GOOD. IAW MM 05-50-00, EMM 05-50-00, 74-10-01, AMM 05-50-00 PER AAIP.
